# SDR WTAA980025

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 807
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - RIGHT MAIN LANDING GEAR DOWN AND LOCK INDICATION FAILED TO ILLUMINATE ON GEAR EXTENSION.  MAINTENANCE CLEANED AND LUBED RIGHT MAIN LANDING GEAR DOWNLOCK MICROSWITCH.  PERFORMED TEST FLIGHT.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
